Letters in Mathematical Physics

, Volume 30, Issue 2, pp 159–167

Relativistic point interaction

  • S. Benvegnù
  • L. Dabrowski
Article

DOI: 10.1007/BF00939703

Cite this article as:
Benvegnù, S. & Dabrowski, L. Lett Math Phys (1994) 30: 159. doi:10.1007/BF00939703

Abstract

A four-parameter family of all self-adjoint operators corresponding to the one-dimensional Dirac Hamiltonian with point interaction is characterized in terms of boundary conditions. The spectrum and eigenvectors, and the scattering parameters are calculated. It is shown that the nonrelativistic limit reproduces (in the norm resolvent sense) the four-parameter family of Schrödinger operators with point interaction, their eigenvalues and scattering parameters.

Mathematics Subject Classification (1991)

47A99 81Uxx 

Copyright information

© Kluwer Academic Publishers 1994

Authors and Affiliations

  • S. Benvegnù
    • 1
  • L. Dabrowski
    • 1
  1. 1.Fakultät für MathematikRuhr-Universität-BochumBochumGermany

Personalised recommendations